Some Results on Fuzzy ω-Covering Dimension Function in Fuzzy Topological Space

  • Munir Abdul Khalik AL-Khafaji Department of Mathematics, College of education, University of AL-Mustansiriyah, Baghdad, Iraq
  • Gazwan Haider Abdulhusein Department of Mathematics, College of education, University of AL-Mustansiriyah, Baghdad, Iraq
Keywords: ω-dimf(X), fuzzy ω-open set, fuzzy locally countable set, fuzzy ω-disconnected space

Abstract

     The purpose of this paper is to study a new class of fuzzy covering dimension functions, called fuzzy

Published
2021-03-30
How to Cite
Munir Abdul Khalik AL-Khafaji, & Gazwan Haider Abdulhusein. (2021). Some Results on Fuzzy ω-Covering Dimension Function in Fuzzy Topological Space. Iraqi Journal of Science, 62(3), 961-971. https://doi.org/10.24996/ijs.2021.62.3.26
Section
Mathematics